RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zykov, Alexander Aleksandrovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 10

Number of views:
This page:1379
Abstract pages:7040
Full texts:3173
References:170

http://www.mathnet.ru/eng/person23419
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208901

Publications in Math-Net.Ru
1989
1. A. A. Zykov, A. V. Ivanov, “Partial regularity of generalized solutions of quasilinear parabolic systems of a nondifferentiable structure”, Algebra i Analiz, 1:6 (1989),  167–199  mathnet  mathscinet  zmath; Leningrad Math. J., 1:6 (1990), 1479–1513
2. A. A. Zykov, “Partial regularity of gradients of solutions for nonlinear nondiagonal systems in divergence form”, Zap. Nauchn. Sem. LOMI, 171 (1989),  66–69  mathnet  mathscinet  zmath; J. Soviet Math., 56:2 (1991), 2317–2319
1974
3. A. A. Zykov, “Hypergraphs”, Uspekhi Mat. Nauk, 29:6(180) (1974),  89–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:6 (1974), 89–156
1969
4. A. A. Zykov, “A certain vector space connected with Hadwiger's hypothesis”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1235–1238  mathnet  mathscinet  zmath
1963
5. A. A. Zykov, “The theory of graphs”, Itogi Nauki. Algebra. Topol. 1962, 1963,  188–223  mathnet  mathscinet  zmath
1962
6. A. A. Zykov, “Cyclomatic and distribution properties of multigraphs”, Dokl. Akad. Nauk SSSR, 143:6 (1962),  1264–1267  mathnet  mathscinet  zmath
1961
7. A. A. Zykov, “Edge vertex functions and the distributive properties of graphs”, Dokl. Akad. Nauk SSSR, 139:4 (1961),  787–790  mathnet  mathscinet  zmath
1957
8. A. A. Zykov, “Algebras of complexes”, Mat. Sb. (N.S.), 41(83):2 (1957),  159–176  mathnet  mathscinet  zmath
1953
9. A. A. Zykov, “The spectrum problem in the extended predicate calculus”, Izv. Akad. Nauk SSSR Ser. Mat., 17:1 (1953),  63–76  mathnet  mathscinet  zmath
1949
10. A. A. Zykov, “On some properties of linear complexes”, Mat. Sb. (N.S.), 24(66):2 (1949),  163–188  mathnet  mathscinet  zmath

1974
11. A. A. Zykov, “Seminar on Discrete Mathematics (Odessa)”, Uspekhi Mat. Nauk, 29:1(175) (1974),  251–253  mathnet
1973
12. A. A. Zykov, “Seminar on Discrete Mathematics (Odessa)”, Uspekhi Mat. Nauk, 28:1(169) (1973),  266–270  mathnet
1971
13. A. A. Zykov, “Seminar on Discrete Mathematics (Odessa)”, Uspekhi Mat. Nauk, 26:6(162) (1971),  263–267  mathnet
1970
14. A. A. Zykov, “Seminar on Discrete Mathematics (Odessa)”, Uspekhi Mat. Nauk, 25:1(151) (1970),  221–223  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020